A

  • Abdullayeva, Rubaba H. On isomorphism of two bases in Morrey-Lebesgue type spaces [Volume 04, Issue 1, 2016, Page 79-90]

B

  • Bazm, Sohrab Solution of nonlinear Volterra-Hammerstein integral equations using alternative Legendre collocation method [Volume 04, Issue 1, 2016, Page 57-77]

D

  • Daraby, Bayaz Results of the Chebyshev type inequality for Pseudo-integral [Volume 04, Issue 1, 2016, Page 91-100]

E

  • Elavarasan, Elangovan On rarely generalized regular fuzzy continuous functions in fuzzy topological spaces [Volume 04, Issue 1, 2016, Page 101-108]

G

  • Guliyeva, Fatima. A. On isomorphism of two bases in Morrey-Lebesgue type spaces [Volume 04, Issue 1, 2016, Page 79-90]

K

  • Khayyami, Mahdiyeh Construction of continuous $g$-frames and continuous fusion frames [Volume 04, Issue 1, 2016, Page 43-55]

M

N

  • Nazari, Akbar Construction of continuous $g$-frames and continuous fusion frames [Volume 04, Issue 1, 2016, Page 43-55]

  • Nemati, Somayeh A spectral method based on the second kind Chebyshev polynomials for solving a class of fractional optimal control problems [Volume 04, Issue 1, 2016, Page 15-27]

V

  • Vadivel, Appachi On rarely generalized regular fuzzy continuous functions in fuzzy topological spaces [Volume 04, Issue 1, 2016, Page 101-108]

Z

  • Zarebnia, Mohammad Convergence analysis of the sinc collocation method for integro-differential equations system [Volume 04, Issue 1, 2016, Page 29-42]